Translator Disclaimer
15 March 2014 Représentations lisses modulo de GLm(D)
Alberto Mínguez, Vincent Sécherre
Duke Math. J. 163(4): 795-887 (15 March 2014). DOI: 10.1215/00127094-2430025

Abstract

Soit F un corps localement compact non archimédien de caractéristique résiduelle p, soit D une algèbre à division centrale de dimension finie sur F et soit R un corps algébriquement clos de caractéristique différente de p. Nous classons les représentations lisses irréductibles de GLm(D), m1, à coefficients dans R en termes de multisegments, ce qui généralise des travaux de Zelevinski, Tadić et Vignéras. Nous prouvons que toute R-représentation irréductible de GLm(D) a un unique support supercuspidal, et nous obtenons ainsi deux classifications: l’une par les multisegments supercuspidaux, qui classe les représentations en fonction de leur support supercuspidal; l’autre par les multisegments apériodiques, qui classe les représentations en fonction de leur support cuspidal. Ces constructions sont effectuées de façon purement locale, et font un usage substantiel de la théorie des types.

Let F be a non-Archimedean locally compact field of residue characteristic p, let D be a finite-dimensional central division F-algebra, and let R be an algebraically closed field of characteristic different from p. We classify all smooth irreducible representations of GLm(D) for m1, with coefficients in R, in terms of multisegments, generalizing works by Zelevinski, Tadić, and Vignéras. We prove that any irreducible R-representation of GLm(D) has a unique supercuspidal support and thus get two classifications: one by supercuspidal multisegments, classifying representations with a given supercuspidal support, and one by aperiodic multisegments, classifying representations with a given cuspidal support. These constructions are made in a purely local way, with a substantial use of type theory.

Citation

Download Citation

Alberto Mínguez. Vincent Sécherre. "Représentations lisses modulo de GLm(D)." Duke Math. J. 163 (4) 795 - 887, 15 March 2014. https://doi.org/10.1215/00127094-2430025

Information

Published: 15 March 2014
First available in Project Euclid: 12 March 2014

zbMATH: 0514.55001
MathSciNet: MR3178433
Digital Object Identifier: 10.1215/00127094-2430025

Subjects:
Primary: 22E50
Secondary: 20C20

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
93 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 4 • 15 March 2014
Back to Top